People can be on a beta blocker for life. My father has been on one for 10 years, with no changes in his dosage. He takes Atenolol.
thank you for talking to me. i have been so up-set about new meds but i think am going to stick it out the pac have gone its just geeting over the side affects been on it 13 days today so maybe things will start looking up. God bless you
Glad to help. I know how much these can cause stress.
The Atenolol side effects you're having are common and usually ease up with continued treatment. If they get worse, contact your doctor.
hey iam still on atenolol haging in there the pac are gone most time a few here and there and when they do they are really small ones and not 6-7 in a row as before, so yes am glad i hung in there with this drug 13 days to day and most side affects are gone , now if i can get rid of this anxiety and stress i will be back to living thank you were a big help onmaking my mind up of keeping with the drug and my cardio dr thanks you to because i was calling everyday stressed about the side affects . God Bless you , barbara
Hello! I'm 38 years old (male). I've been on atenolol since I was 22. I was diagnosed with MVP and had bad chest pains, palpitations that were driving me crazy. I've been taking atenolol every since and it works like a charm. No long term side effects and symptoms have decreased 99% from where they were years ago. In fact, up until 5 years ago I used to drink alcohol like a fish, smoke heavily, chug coffee AND use a variety of illicit substances and the atenolol STILL always worked like a charm. I love it! Doctors can't even detect any kind of heart murmur if I go in for a checkup. Echo tests can BARELY detect the MVP since I've been on atenolol. Just be sure to taper off over time if you ever decide to stop using it.
I've just started reading these postings...I've been on Atenolol for 10 years....various dosages....the last 5 years 25mg 1x/day. I'm so tired of being tired....so at my cardiologist appt. last week the doctor told me to cut my dosage in half. I began the half dosage yesterday and I'm feeling awful....dizzy and extremely fatigued....I'm wondering if anyone knows how long this will last?